# SDR DLM88080272

- Difficulty date: February 13, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 47,734 hours, 36,847 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Vane
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND WEAR ON THE SURFACE OF THE LT INBOARD FLAP INBOARD GUIDE VANE.  A PERMANENT REPAIR WAS PERFORMED IAW MD-80 SRM 57-03D FIG 9A PARAGRAPH 8A.
